# SDR SWAA050349

- Difficulty date: February 7, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 63,796 hours, 31,201 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C337251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD SERVICE DOOR UPPER HINGE CUTOUT LOWER RADIUS, CRACKED.  REPAIRED SKIN PER BOEING SB.
